Open Access
Translator Disclaimer
1998 Einstein metrics and smooth structures
Dieter Kotschick
Geom. Topol. 2(1): 1-10 (1998). DOI: 10.2140/gt.1998.2.1

Abstract

We prove that there are infinitely many pairs of homeomorphic non-diffeomorphic smooth 4–manifolds, such that in each pair one manifold admits an Einstein metric and the other does not. We also show that there are closed 4–manifolds with two smooth structures which admit Einstein metrics with opposite signs of the scalar curvature.

Citation

Download Citation

Dieter Kotschick. "Einstein metrics and smooth structures." Geom. Topol. 2 (1) 1 - 10, 1998. https://doi.org/10.2140/gt.1998.2.1

Information

Received: 8 September 1997; Revised: 14 January 1998; Accepted: 15 January 1998; Published: 1998
First available in Project Euclid: 21 December 2017

zbMATH: 0885.57014
MathSciNet: MR1489351
Digital Object Identifier: 10.2140/gt.1998.2.1

Subjects:
Primary: 53C25 , 57R55 , 57R57
Secondary: 14J29

Keywords: 4–manifold , Einstein metric , smooth structure

Rights: Copyright © 1998 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2 • No. 1 • 1998
MSP
Back to Top